# SDR 2007UALA03936

- Difficulty date: September 27, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 26,490 hours, 7,111 cycles
- Engine: Pwa PW4052
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC63BP14A7SN
- Condition: Faulty
- Location: Aileron Lckout
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT MSG.  *S/D*  PERFORMED EXTENSIVE TROUBLESHOOTING.  BOTH AIL-LOCKOUT ACTUATOR CONNECTORS WERE REPLACED.  ALSO REPLACED INOPERATIVE RIGHT AIL-LOCKOUT ACTUATOR.  AIL-LOCKOUT SYS OPERATED NORMALLY PER MM 27-11-44 (3H).
